X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (117) 117
mathematics (112) 112
nonlocal diffusion (63) 63
analysis (49) 49
mathematical analysis (41) 41
diffusion (38) 38
mathematical models (29) 29
partial differential equations (29) 29
mathematics, general (28) 28
approximation (27) 27
existence (25) 25
equations (24) 24
mechanics (22) 22
boundary conditions (21) 21
differential equations (21) 21
operators (21) 21
convergence (20) 20
mathematics - analysis of pdes (20) 20
evolution (19) 19
heat-equation (19) 19
ordinary differential equations (19) 19
behavior (18) 18
blow-up (18) 18
model (18) 18
stability (18) 18
dirichlet problem (17) 17
mathematics, interdisciplinary applications (17) 17
uniqueness (17) 17
applications of mathematics (15) 15
difference and functional equations (14) 14
engineering, multidisciplinary (14) 14
global existence (14) 14
numerical analysis (14) 14
peridynamics (14) 14
diffusion-problems (13) 13
engineering (13) 13
systems (13) 13
analysis of pdes (12) 12
reaction-diffusion equations (12) 12
theoretical and applied mechanics (12) 12
35b40 (11) 11
45a05 (11) 11
approximations and expansions (11) 11
boundary-conditions (11) 11
convolution model (11) 11
equation (11) 11
kernels (11) 11
mathematical methods in physics (11) 11
nonlinearity (11) 11
asymptotic behaviour (10) 10
boundary value problems (10) 10
computer simulation (10) 10
dynamics (10) 10
elasticity (10) 10
finite element method (10) 10
fractional laplacian (10) 10
models (10) 10
nonlocal operator (10) 10
35k57 (9) 9
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (9) 9
approximate (9) 9
asymptotic-behavior (9) 9
finite-element-method (9) 9
integral equations (9) 9
parabolic equations (9) 9
phase-transitions (9) 9
traveling-waves (9) 9
volume-constrained problems (9) 9
algebra and number theory (8) 8
approximations (8) 8
asymptotic behavior (8) 8
boundary-value-problems (8) 8
methods (8) 8
nonlocal source (8) 8
parabolic equation (8) 8
peridynamic models (8) 8
physics (8) 8
regularity (8) 8
research (8) 8
time (8) 8
vector calculus (8) 8
algorithms (7) 7
anomalous diffusion (7) 7
functional analysis (7) 7
galerkin method (7) 7
heat equation (7) 7
nonlocal dispersal (7) 7
nonlocal vector calculus (7) 7
porous media (7) 7
principal eigenvalue (7) 7
system (7) 7
theoretical, mathematical and computational physics (7) 7
thermodynamics (7) 7
35k55 (6) 6
computational mathematics and numerical analysis (6) 6
diffusion-equations (6) 6
domains (6) 6
error analysis (6) 6
estimates (6) 6
finite element methods (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, 06/2015, Volume 289, pp. 60 - 78
Journal Article
International Journal for Numerical Methods in Fluids, ISSN 0271-2091, 01/2017, Volume 83, Issue 3, pp. 307 - 327
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2018, Volume 459, Issue 2, pp. 997 - 1015
In this paper, we focus on studying the existence of attractors in the phase spaces L2(Ω) and Lp(Ω) (among others) for time-dependent p-Laplacian equations... 
Multi-valued dynamical systems | Nonlocal p-Laplacian equations | Asymptotic compactness | Pullback attractors | EXISTENCE | MATHEMATICS | NONAUTONOMOUS 2D-NAVIER-STOKES EQUATIONS | MATHEMATICS, APPLIED | GLOBAL ATTRACTORS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2018, Volume 75, Issue 4, pp. 1288 - 1301
In this paper, we consider the blow-up of solutions to a class of quasilinear reaction–diffusion problems... 
Nonlocal source | Reaction–diffusion problems | Blow-up | SYSTEM | MATHEMATICS, APPLIED | PARABOLIC EQUATIONS | BOUNDS | Reaction-diffusion problems | TIME
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 03/2018, Volume 38, Issue 3, pp. 1405 - 1425
Discrete and Continuous Dynamical Systems - A 38(3):1405-1425, 2018 We prove an energy inequality for nonlocal diffusion operators of the following type, and... 
Energy methods | Entropy methods | Asymptotic behaviour | Nonlocal diffusion | Mathematics - Analysis of PDEs
Journal Article
Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, 04/2017, Volume 317, Issue C, pp. 746 - 770
The construction, analysis, and application of reduced-basis methods for uncertainty quantification problems involving nonlocal diffusion problems with random... 
Uncertainty quantification | Reduced-basis methods | Finite element methods | Nonlocal diffusion | VECTOR CALCULUS | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | STOCHASTIC COLLOCATION METHOD | ENGINEERING, MULTIDISCIPLINARY | PARTIAL-DIFFERENTIAL-EQUATIONS | Analysis | Methods | Differential equations
Journal Article
Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, 02/2016, Volume 299, pp. 401 - 420
In this paper, we study nodal-type quadrature rules for approximating hypersingular integrals and their applications to numerical solution of finite-part... 
Nodal-type quadrature rules | Collocation method | Hypersingular integrals | Nonlocal diffusion | APPROXIMATIONS | CAVITY | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | ENGINEERING, MULTIDISCIPLINARY | PERIDYNAMIC MODELS | QUADRATURE | RULES | FINITE-PART INTEGRALS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 03/2018, Volume 75, Issue 5, pp. 1685 - 1704
Spectral/pseudo-spectral methods based on high order polynomials have been successfully used for solving partial differential and integral equations. In this... 
Nonlocal diffusion equations | Discontinuity | Radial basis functions | Spectral/pseudo-spectral methods | Cardinal function | MATHEMATICS, APPLIED | ELEMENT-METHOD | APPROXIMATION | PHASE-TRANSITIONS | STABILITY | BOUNDARY-VALUE-PROBLEMS | CONVOLUTION MODEL | TRAVELING-WAVES | PERIDYNAMIC MODELS | EQUATION | DOMAINS
Journal Article
Journal of Scientific Computing, ISSN 0885-7474, 3/2019, Volume 78, Issue 3, pp. 1438 - 1466
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 06/2016, Volume 71, Issue 11, pp. 2479 - 2496
Journal Article
Central European Journal of Physics, ISSN 1895-1082, 10/2013, Volume 11, Issue 10, pp. 1255 - 1261
In this paper, the nonlocal diffusion in one-dimensional continua is investigated by means of a fractional calculus approach. The problem is set on finite... 
Environmental Physics | fractional calculus | Physical Chemistry | heat conduction | Geophysics/Geodesy | Biophysics and Biological Physics | Physics, general | nonlocal media | Physics | ELASTICITY | PHYSICS, MULTIDISCIPLINARY | CALCULUS | EQUATIONS | IMPEDANCE SPECTROSCOPY | OPERATORS | WAVE-PROPAGATION
Journal Article
Computational Methods in Applied Mathematics, ISSN 1609-4840, 10/2017, Volume 17, Issue 4, pp. 707 - 722
A nonlocal convection-diffusion model is introduced for the master equation of Markov jump processes in bounded domains. With minimal assumptions on the model... 
60J75 | Nonlocal Diffusion | Nonlocal Vector Calculus | 35A15 | 60J60 | 60G51 | 34B10 | Markov Processes | Lévy Processes | 35L65 | Master Equation | 45A05 | Nonlocal Operators | 45K05 | 35B40 | Variational Forms | MATHEMATICS, APPLIED | VECTOR CALCULUS | APPROXIMATION | DISPERSION | EQUATIONS | MODEL | ADVECTION | Levy Processes | VOLUME-CONSTRAINED PROBLEMS | Unsteady state | Markov chains | Well posed problems | Convection-diffusion equation
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2012, Volume 252, Issue 12, pp. 6429 - 6447
We find lower and upper bounds for the first eigenvalue of a nonlocal diffusion operator of the form T(u)=−∫RdK(x,y)(u(y)−u(x))dy. Here we consider a kernel... 
Eigenvalues | Nonlocal diffusion | MATHEMATICS | EVOLUTION | MODEL | EQUATION | PERIDYNAMICS
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 5/2014, Volume 2014, pp. 1 - 11
A new two-time level implicit technique based on cubic trigonometric B-spline is proposed for the approximate solution of a nonclassical diffusion problem with... 
MATHEMATICS | THERMOELASTICITY | SPECIFICATIONS | COLLOCATION METHOD | NONLOCAL BOUNDARY-CONDITIONS | PROPERTY | HEAT-EQUATION | EFFICIENT TECHNIQUES | PARABOLIC EQUATION SUBJECT | Trigonometrical functions | Mathematical models | Numerical analysis | Spline theory | Research | Mathematical research | Problems | Models | Calculus | Finite element analysis
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 4/2014, Volume 122, Issue 1, pp. 375 - 401
In this paper, we obtain bounds for the decay rate in the L r (ℝ d )-norm for the solutions of a nonlocal and nonlinear evolution equation, namely, $$u_t... 
Abstract Harmonic Analysis | Mathematics | Functional Analysis | Dynamical Systems and Ergodic Theory | Analysis | Partial Differential Equations | EIGENVALUE | DISPERSAL | MATHEMATICS | LAPLACIAN EVOLUTION EQUATION | MODEL | PERIDYNAMICS | Resveratrol
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 05/2013, Volume 37, Issue 3, pp. 466 - 482
This paper is concerned with the blow-up of solutions to some nonlocal inhomogeneous dispersal equations subject to homogeneous Neumann boundary conditions. We... 
Blow-up solutions | Comparison principle | Nonlocal dispersal | Bounds on blow-up time | TRAVELING-WAVE-FRONTS | DISPERSAL | MATHEMATICS | MODELS | BOUNDARY-CONDITIONS | nonlocal dispersal | SYSTEMS | TERM | EQUATION | bounds on blow-up time | comparison principle
Journal Article
19.